Medial rings and an associated radical

Gary Birkenmeier; Henry E. Heatherly

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 2, page 258-283
  • ISSN: 0011-4642

How to cite

top

Birkenmeier, Gary, and Heatherly, Henry E.. "Medial rings and an associated radical." Czechoslovak Mathematical Journal 40.2 (1990): 258-283. <http://eudml.org/doc/13849>.

@article{Birkenmeier1990,
author = {Birkenmeier, Gary, Heatherly, Henry E.},
journal = {Czechoslovak Mathematical Journal},
keywords = {polynomial identity rings; medial rings; left permutable rings; right permutable rings; right ideals; nilpotent elements; ring of n matrices; medial quasi-radical; radical ring; radical ideals; semisimple rings; upper radical; nil radical; prime radical; medial subdirectly irreducible rings},
language = {eng},
number = {2},
pages = {258-283},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Medial rings and an associated radical},
url = {http://eudml.org/doc/13849},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Birkenmeier, Gary
AU - Heatherly, Henry E.
TI - Medial rings and an associated radical
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 2
SP - 258
EP - 283
LA - eng
KW - polynomial identity rings; medial rings; left permutable rings; right permutable rings; right ideals; nilpotent elements; ring of n matrices; medial quasi-radical; radical ring; radical ideals; semisimple rings; upper radical; nil radical; prime radical; medial subdirectly irreducible rings
UR - http://eudml.org/doc/13849
ER -

References

top
  1. G. Birkenmeier, H. Heatherly, 10.1007/BF01188391, Algebra Universalis, 24 (1987), 137-148. (1987) Zbl0636.08002MR0921538DOI10.1007/BF01188391
  2. G.Birkenmeier, H.Heatherly, 10.1080/00927878908823746, Comm. Algebra 17 (1989), 573-586. (1989) Zbl0678.16024MR0981472DOI10.1080/00927878908823746
  3. G. Birkhoff, 10.1090/S0002-9904-1944-08235-9, Bull. Amer. Math. Soc., 50 (1944), 764-768. (1944) Zbl0060.05809MR0010542DOI10.1090/S0002-9904-1944-08235-9
  4. A. Cherubini, A. Varisco, 10.1007/BF02572482, Semigroup Forum 28 (1984), 155-172. (1984) Zbl0524.20040MR0729661DOI10.1007/BF02572482
  5. J. L. Chrislock, 10.1016/0021-8693(69)90013-1, J. Algebra 12 (1969), 1 - 9. (1969) Zbl0187.29102MR0237685DOI10.1016/0021-8693(69)90013-1
  6. A. H. Clifford, G. B. Preston, Algebraic Theory of Semigroups, vol. I, Amer. Math. Soc., Providence, 1961. (1961) Zbl0111.03403MR0132791
  7. J. Covington, Medial Rings, M. S. Thesis, University of Southwestern Louisiana, Lafayette, 1987. (1987) 
  8. N. Divinsky, 10.1090/S0002-9939-1957-0086799-X, Proc. Amer. Math. Soc., 8 (1957), 642-648, (1957) Zbl0078.02604MR0086799DOI10.1090/S0002-9939-1957-0086799-X
  9. N. Divinsky, Rings and Radicals, Univ. Toronto Press, 1965. (1965) Zbl0138.26303MR0197489
  10. I. Herstein, Noncommutative Rings, Math. Assoc. Amer., Carus Mon. No. 15, 1968. (1968) Zbl0177.05801
  11. P. M. Higgins, 10.1090/S0002-9939-1983-0684630-8, Proc. Amer. Math. Soc., 87 (1983), 419-421. (1983) Zbl0507.20025MR0684630DOI10.1090/S0002-9939-1983-0684630-8
  12. N. Jacobson, Structure of Rings, Amer. Math. Soc. CoUoq. Publ. v. 37, Providence, 1968. (1968) Zbl0218.17010
  13. J. Ježek, T. Kepka, Medial Groupoids, Rozpravy ČSAV, Řada mat. a přír. věd 93|2 (1983), Academia, Praha. (1983) Zbl0527.20044MR0734873
  14. J. Ježek, T. Kepka, Permutable groupoids, Czech. Math. J., 34 (1984), 396-410. (1984) Zbl0562.20037MR0761422
  15. I. Kaplansky, Commutative Rings, Allyn and Bacon, Boston, 1970. (1970) Zbl0203.34601MR0254021
  16. A. Kertész (ed.), Rings, Modules and Radicals, Colloquia Math. Soc. János Bolyai, 6, North-Holland, Amsterdam-London, 1973. (1973) MR0340306
  17. R. Kruse, D. Price, Nilprotent Rings, Gordon and Breach, New York, 1969. (1969) Zbl0198.36102MR0266956
  18. N. McCoy, 10.1215/S0012-7094-45-01232-4, Duke Math. J., 12 (1945), 381-387. (1945) MR0012266DOI10.1215/S0012-7094-45-01232-4
  19. T. E. Nordahl, Medial Semigroup, Ph. D. dissertation, U. Cal., Davis, 1974. (1974) 
  20. T. E. Nordahl, 10.1007/BF02195937, Semigroup Forum 12 (1976), 299-311. (1976) Zbl0377.20048MR0414754DOI10.1007/BF02195937
  21. T. E. Nordahl, H. E. Scheiblich, 10.1007/BF02483092, Algebra Universalis 11 (1980), 139-148. (1980) Zbl0455.20041MR0588207DOI10.1007/BF02483092
  22. T. E. Nordahl, Finitely generated left commutative semigroups are residually finite, Semigroup Forum28 (1984), 347-354. (1984) Zbl0525.20046MR0729674
  23. M. Petrich, Introduction to Semigroups, Charles F. Merrill, Columbus, 1973. (1973) Zbl0321.20037MR0393206
  24. F. A. Szász, Radicals of Rings, John Wiley & Sons, New York, 1981. (1981) Zbl0461.16009MR0636787
  25. T. Tamura, The study of closets and free contents related to semilattice decomposition of semigroups, Proc. Symp. Semigroups, Wayne St. U. 1968, K. W. Folley (ed.), 221 - 260. (1968) Zbl0188.05302MR0306378
  26. A. D. Wallace, Recent results on binary topological algebra, Proc. Symp. Semigroups, Wayne St. U. 1968, K. W. Folley (ed), 261-267. (1968) MR0263968

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.